# SDR FDEA201204121384

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,131 hours, 12,884 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  FLAPS BECAME STUCK LESS THAN 15 DEG WITH SYS 1 & 2 FLAP FAULT LIGHTS ILLUMINATED.  RECYCLED SLAT/FLAP HANDLE.  FLAPS STILL STUCK LESS THAN 15 DEG ACCOMPLISHED QRH,  UNEVENTFUL LANDING.   INSPECTED & SERVICE TORQUE LIMITER, T-GEARBOX, NR 1 JACK SCREW, BEVEL GEARBOX, NR 5 JACKSCREW & DOWNDRIVE GEARBOX, NR 6 JACKSCREW & DOWNDRIVE  GEARBOX, & LUBRICATED BALL NUT NR 1, NR 5 AND NR 6 JACKSCRWEWS.  FOUND WATER EVIDENT IN NR 1 & NR 5 JACKSCREWS.   SERVICED NR 4 & 3 JACKSCREWS AND DOWNDRIVE GEARBOXES, & LUBED NR 4, & 3 JACKSCREW BALLNUTS. NO WATER FOUND.  WORK PERFORMED REF TSM 27-50-02 AND 12-13-27-00.
